# SDR ASAA2019062729845

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 62,190 hours, 29,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS WILL NOT STAY ON R-2 DOOR. EXIT SIGN NEXT TO DOOR. GROUNDED - YES. REPLACED R2 DOOR EXIT SIGN IN REF TO AMM 33-51-01.
